The limiting distribution of a test for multivariate structure

Huffer, Fred W., Park, Cheolyong . Journal of Statistical Planning and Inference 2002. 105 (2) :417-431

Locate this article in:

Bibtex

@article{CIS-181026,
  Author = {Huffer, Fred W. and Park, Cheolyong},
  Title = {The limiting distribution of a test for multivariate structure},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {105},
  Number = {2},
  Year = {2002},
  Pages = {417--431},
  Keywords = {Contingency table, testing for independence, detecting structure, testing for multivariate normality}
}

Similar articles